# SDR P5CA2018072400143

- Difficulty date: July 23, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,561 hours, 20,306 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Check Valve
- Part number: 32021302
- Part serial: 2014
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC FUNCTION INOP. REMOVED AND REPLACED APU PNEUMATIC CHECK VALVE IAW AMM 36-11-11. OPS CHECK GOOD AT THIS TIME.
